# SDR CHQA20000002

- Difficulty date: June 28, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- Aircraft time: 28,375 hours, 34,021 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO THE FIELD AFTER THE RIGHT ENGINE TORQUE STARTED TO FLUX AFTER TAKEOFF AND HAD A COMPRESSOR STALL.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED ENGINE GROUND RUNS AND COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
